# SDR R61A201901020001

- Difficulty date: December 13, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 14,056 hours, 9,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION_FWD WET AREA R.HAND SEAT TRACK AT FR.17 HAS SURFACE CORROSION AS MARKED. REMOVED CORROSION BY BLENDING. 100% PERCENT THROUGH DAMAGE, FOUND TO BE OUT OF LIMITS PER SRM 53-10-10/AD01. REMOVED AND INSTALLED NEW FWD RT INBD SEAT TRACK FR13 - FR20. APPLIED SURFACE PROTECTION FOR FWD WET AREA R. HAND SEAT TRACK AT FR.13-20. REF: SRM 51-23-05, CPM 51-25-00.N TOPCOAT P.O. 237261, CIC P.O. 241620. SEE W/O H6577 SN 289 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
